# SDR SWAA2022020252089

- Difficulty date: December 10, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT NO.7 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIBS.   REMOVED PANELS 624CB; 624DB; 624EB AND FLEX SKIN AT SLAT #7 IAW SRM 51-40-02.   FABRICATED REPAIR PARTS (1) DOUBLER; AND (2) FILLERS, AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 57-42-01-2R-8 OK TO PRIME.  PRIMED REPAIR PARTS, COMMON AREA AND INSTALLED COUNTERSINK REPAIR WASHERS IAW SRM 57-42-01-2R- 8.  INSTALLED REPAIR PARTS AT NR 7 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIBS IAW SRM 57-42-01-2R- 8 OK TO CLOSE PANELS 624CB; 624DB; 624EB AND FLEX SKIN.
